# SDR 95ZZZM710

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: 92274473
- Condition: Malfunctioned
- Location: Emer Power
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL OF FLT 586, TPA TO ATL, EMERGENCY POWER WOULD NOT TURN OFF.  MAINTENANCE REPLACED R2-7 TRANSFER BUS SENSE RELAY AND R2-7 GROUND REFUEL RELAY.  (M)
